# SDR SWAA011900

- Difficulty date: July 3, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 22,169 hours, 19,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT CABIN EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
